Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 45, NWS Fort Worth, TX

April 17, 2016Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 17, 2016, 11:21 AM CDT for Dallas County, Texas. It took effect at Apr 17, 2016, 12:35 PM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 11:21 AM CDT (16:21 UTC)
In effect from
Apr 17, 2016, 12:35 PM CDT
Expired
Apr 18, 2016, 5:55 PM CDT
In force
29 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2).

Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

403 
WGUS44 KFWD 171621
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT SUN APR 17 2016

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  White Rock Creek Near White Rock Creek At Greenville Ave Affecting 
  Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-180421-
/O.NEW.KFWD.FL.W.0045.160417T1735Z-160418T2255Z/
/DWRT2.1.ER.160417T1735Z.160417T2100Z.160418T1055Z.NO/
1121 AM CDT SUN APR 17 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The White Rock Creek Near White Rock Creek At Greenville Ave.
* until Monday afternoon...Or until the warning is cancelled.
* At 1115 AM Sunday the stage was 83.18 feet.
* Flood stage is 84.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Sunday 
  afternoon and continue to rise to a crest near  87 feet by late 
  Sunday afternoon. The river should fall below flood stage by early 
  Monday morning.

&&
 
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$
1 follow-up statement
469 
WGUS84 KFWD 172155
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CDT SUN APR 17 2016

...The Flood Warning is cancelled for the following areas in Texas...
 
  White Rock Creek Near White Rock Creek At Greenville Ave Affecting
  Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-172225-
/O.CAN.KFWD.FL.W.0045.000000T0000Z-160418T2255Z/
/DWRT2.1.ER.160417T1705Z.160417T1815Z.160417T1946Z.NO/
455 PM CDT SUN APR 17 2016

The Flood Warning is cancelled for
  The White Rock Creek Near White Rock Creek At Greenville Ave.
* At 0415 PM Sunday the stage was 81.58 feet.
* Flood stage is  84 feet.
* Fell below flood stage at 3 PM Sunday.
* Forecast...The river will continue to fall to near 72 feet by 
  Monday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 7:17 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 17, 7:17 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT SUN APR 17 2016

.AVIATION...
/12Z TAFS/ CHALLENGING FORECAST WITH ONGOING CONVECTION NOW IMPACTING
METROPLEX...AND ANOTHER PRIMARY WAVE EXPECTED TO OCCUR BY EARLY
EVENING. CONFIDENCE IN THE EXACT TIMING OF TSRA AND ASSOCIATED
IMPACTS IS NOT GREAT.

THE CURRENT LINE OF THUNDERSTORMS EXTENDING FROM SHERMAN TO DFW TO
COMANCHE WILL SHIFT EASTWARD THROUGH THE MORNING HOURS WHILE
MAINTAINING ITS CURRENT GENERAL INTENSITY. ALL METROPLEX TAF SITES
WILL EXPERIENCE TSRA THRU 14Z...ACCOMPANIED BY A WIND SHIFT TO THE
NORTHWEST AT 15-25KTS. SHOULD SEE THIS LINE DIMINISH FROM W TO E
AFTER 14Z...WITH MOST TAF SITES ENDING THUNDER BY 15Z. THE AIRMASS
WILL REMAIN QUITE MOIST...BUT RELATIVELY STABLE BEHIND THIS
LINE...WITH OCCASIONAL SHOWERS AND CEILING/VIS REDUCTIONS
OCCURRING THROUGH THE LATE AFTERNOON HOURS.

SHORT-TERM MODELS STRONGLY SUGGEST THAT A SECOND LINE OF
CONVECTION SHOULD ORGANIZE WEST OF THE METROPLEX TAFS BY 22Z...AND
SWEEP EASTWARD INTO MOST OF THESE SITES IN THE 22-02Z TIMEFRAME.
UNFORTUNATELY...IT'S NOT CLEARCUT HOW LONG TSRA WILL PERSIST AT
DFW AND ADJACENT LOCATIONS AFTER 02Z. ENTIRELY POSSIBLE THAT
THUNDERSTORM ACTIVITY WILL OCCUR INTERMITTENTLY ALL THE WAY
THROUGH 14Z MON. ELECTED TO CARRY THUNDER THRU AT LEAST 10Z...WITH
THE BULK OF THE ACTIVITY POSSIBLY EAST OF DFW/DAL AFTER THAT TIME
WITH RESIDUAL VCTS CONTINUING INTO THE MID/LATE MORNING HOURS.

CEILING AT THE METROPLEX TAFS WILL MOSTLY IN THE IFR/LOW MVFR
RANGE WITH THE ONGOING CONVECTION...LIFTING INTO MFVR CATEGORIES
BY AFTERNOON...THEN LIKELY DIPPING BACK INTO IFR TERRITORY TONIGHT
AS THE SECOND ROUND IMPACTS THE AREA. NWLY FLOW WILL CONTINUE
THROUGH MID MORNING...THEN SWING BACK AROUND TO A SELY DIRECTION
IN CONFORMANCE WITH THE LARGER SCALE SYNOPTIC SCALE PATTERN.

CONDITIONS AT WACO WILL BE SOMEWHAT SIMILAR TO THOSE IN THE DFW
AREA...EXCEPT THE ONSET OF THE TSRA ACTIVITY WILL BE DELAYED PAST
15Z. AFTER THAT...EXPECT INTERMITTENT THUNDER AT WACO THROUGH
MID AFTERNOON...FOLLOWED BY A LULL...THEN ANOTHER ROUND COMMENCING
AFTER 02Z TONIGHT. CEILINGS SHOULD REMAIN IN THE MVFR
CATEGORY...WITH OCCASIONAL VSBY REDUCTIONS DUE TO SHRA AND TSRA
ACTIVITY.

&&

BRADSHAW

.PREV DISCUSSION... /ISSUED 455 AM CDT SUN APR 17 2016/

...SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE...ESPECIALLY FOR THE FIRST
HALF OF THE WEEK WITH THE THREAT FOR FLASH FLOODING AND SEVERE
WEATHER. THEREAFTER...EXPECT LINGERING RAIN CHANCES WITH MILD
TEMPERATURES.

...SHORT TERM (TODAY AND TONIGHT)...
THE MAIN FORECAST CHALLENGE TODAY WILL BE THE CESSATION OF THE
ONGOING COMPLEX OF STORMS AND SUBSEQUENT RE-DEVELOPMENT OF
CONVECTION THROUGH THE DAY. RADAR IMAGERY COMBINED WITH TOTAL
LIGHTNING DATA SUGGESTS THAT THE ANTICIPATED WEAKENING OF
CONVECTION CONTINUES. WITH THIS CONVECTION GRADUALLY DRIFTING AWAY FROM
THE BEST FORCING TO THE NORTH AND WEST...THE SEVERE WEATHER THREAT
FOR THIS MORNING APPEARS TO BE ON A DOWNWARD TREND. WHILE THE
SEVERE WEATHER THREAT WANES THIS MORNING...THE SLOW MOTION OF THE
COMPLEX COMBINED WITH STRONG SOUTHEASTERLY WINDS AND THE MOIST
ENVIRONMENT WILL FACILITATE AN ONGOING FLASH FLOOD THREAT THIS
MORNING ESPECIALLY FOR AREAS NEAR AND WEST OF A GAINESVILLE TO
MINERAL WELLS TO GOLDTHWAITE LINE.

FOR TODAY AND TONIGHT...THERE WILL BE TWO AREAS THAT WE WILL BE
MONITORING CLOSELY FOR THE DEVELOPMENT OF CONVECTION. THE FIRST
WILL BE ALONG THE COLD FRONT THAT IS EXPECTED TO NUDGE TOWARDS THE
EAST FROM NEAR WICHITA FALLS TO ABILENE. THE DEVELOPMENT OF
ADDITIONAL CONVECTION ACROSS THIS REGION MAY BE HINDERED A BIT DUE
TO STABILIZING EFFECTS OF THE MORNING COMPLEX. HOWEVER...LARGE
SCALE ASCENT COURTESY OF FORCING FROM THE ENTRANCE REGION OF AN
UPPER JET TO THE NORTH IS EXPECTED TO HELP WITH THE DEVELOPMENT OF
ADDITIONAL PRECIPITATION. FORECAST SOUNDINGS ACROSS THIS AREA
EXHIBIT A FAIRLY TALL AND SKINNY CAPE PROFILE SUGGESTING VERY
EFFICIENT RAIN PRODUCERS. THE DEEP LAYER SHEAR PROFILE WILL ALSO
FACILITATE A SEVERE WEATHER THREAT MAINLY IN THE FORM OF DAMAGING
WINDS AND A TORNADO OR TWO. THE CONVECTION THAT DEVELOPS ACROSS
THIS AREA IS FORECAST TO GRADUALLY MOVE EASTWARD TOWARDS THE I-35
CORRIDOR LATER THIS AFTERNOON AND INTO THE EVENING HOURS. AS THIS
CONVECTION MOVES TOWARDS THE EAST AT A VERY SLOW PACE...IT WILL
ENCOUNTER AN ATMOSPHERE THAT WILL LIKELY BE CHARACTERIZED BY
PRECIPITABLE WATER VALUES IN THE 1.5-1.75" RANGE WHICH IS
APPROACHING THE 99TH PERCENTILE OF NORMAL VALUES. WITH MOST HI-
RESOLUTION GUIDANCE PUSHING THIS CONVECTION THROUGH AT LEAST THE
NORTHERN HALF OF THE FORECAST AREA...WE FEEL THAT IT IS NECESSARY
TO EXPAND THE CURRENT FLASH FLOOD WATCH TO THE ENTIRE CWA.

THE OTHER AREA FOR THE DEVELOPMENT OF CONVECTION APPEARS TO BE
ACROSS CENTRAL TEXAS LATER THIS AFTERNOON. MOST COARSE AND HI-
RESOLUTION MODEL GUIDANCE SUGGEST MODEST LOW LEVEL CYCLOGENESIS
WILL OCCUR SOMEWHERE ACROSS THE BIG COUNTRY AND CONCHO VALLEY.
THIS FEATURE WILL HAVE TWO INFLUENCES. THE FIRST IS THAT IT SHOULD
CREATE A WIND PROFILE FAVORABLE FOR THE TRANSPORT OF GOOD LOW
LEVEL THETA-E AIR NORTHWARD INTO CENTRAL TEXAS. THE SECOND IS THAT
IT SHOULD BACK LOW LEVEL FLOW RESULTING IN A WIND PROFILE
CONDUCIVE FOR SEVERE WEATHER. EXAMINATION OF FORECAST SOUNDINGS
ACROSS CENTRAL TEXAS REVEAL A FAIR AMOUNT OF INSTABILITY ALOFT AND
AND A FAIR AMOUNT OF DEEP LAYER SHEAR /ON THE ORDER OF 30-35
KNOTS/ ROTATING THUNDERSTORMS WILL BE POSSIBLE. THE STRONG WIND
FIELD AND DRY AIR ALOFT SHOULD FACILITATE STRONG DOWNDRAFTS AND
THUS A DAMAGING WIND THREAT. THE THREAT FOR LARGE HAIL /ALBEIT
LOW/ WILL EXIST GIVEN THE DEGREE OF DEEP LAYER SHEAR AND
INSTABILITY. THE CYCLONIC CURVATURE OF THE HODOGRAPHS /INDICATIVE
OF BACKED LOW LEVEL FLOW/ WILL FACILITATE A THREAT FOR TORNADOES.
IN ADDITION...ANY REMNANT OUTFLOW FROM MORNING CONVECTION WILL
LIKELY SERVE AS BOTH A FOCUS FOR THE INITIATION OF NEW CONVECTION
AS WELL AS A RICH SOURCE FOR LOW LEVEL SRH. THIS REGION WILL ALSO
BE CHARACTERIZED BY PWATS APPROACHING THE 99TH PERCENTILE AND AS A
RESULT...FLASH FLOODING IS EXPECTED INTO THE AFTERNOON AND EVENING
HOURS.

...LONG TERM (MONDAY THROUGH WEDNESDAY)...
FOR MONDAY....FLOODING IS EXPECTED TO CONTINUE THROUGH THE DAY AS
THE UPPER LOW RESPONSIBLE FOR THE WIDESPREAD PRECIPITATION IS
EXPECTED TO MOVE VERY SLOWLY TO THE NORTH AND EAST. A SURFACE
BOUNDARY WILL SLOWLY SAG TO THE SOUTH THROUGH PARTS OF NORTH AND
CENTRAL TEXAS WITH THE AXIS OF HEAVY RAIN NEAR THIS FEATURE. WITH
CONTINUED STRONG TRANSPORT OF RICH GULF AIR IN CONJUNCTION WITH
SUFFICIENT ASCENT...THE FLASH FLOOD THREAT IS EXPECTED TO SHIFT
TOWARDS OUR EASTERN AND SOUTHEASTERN COUNTIES THROUGH THE DAY.
THE SEVERE WEATHER THREAT AT THIS POINT IS EXPECTED TO BE
LOW DURING THIS TIME PERIOD.

FOR TUESDAY...THE OVERALL RAIN THREAT WILL LINGER ACROSS OUR
EASTERN ZONES. WITH THE MOIST REGIME...SOME MINOR FLOODING ISSUES
MAY STILL CONTINUE. IF LIFT NEAR THE AFOREMENTIONED BOUNDARY IS A
BIT STRONGER THAN CURRENT INDICATIONS...MORE SERIOUS FLOODING
ISSUES MAY PERSIST.

FOR WEDNESDAY AND BEYOND...THE RAIN CHANCES WILL CONTINUE THROUGH
THE EXTENDED PORTION OF THE FORECAST. THE GFS AND ECMWF DIFFER A
BIT IN THE LONG TERM REGARDING SOLUTIONS. THE GFS APPEARS TO
FINALLY PUSH THE FRONT SOUTHWARD AS A POTENT TROUGH DIVES ACROSS
THE MS RIVER VALLEY. THIS WOULD EFFECTIVELY END ANY THREAT FOR
RAIN. THE ECMWF ON THE OTHER HAND KEEPS THE BOUNDARY STALLED
ACROSS THE REGION BEFORE LIFTING IT NORTHWARD IN RESPONSE TO LEE-
SIDE CYCLOGENESIS WHICH WOULD FOSTER THE DEVELOPMENT OF ADDITIONAL
SHOWERS AND STORMS. FOR NOW...THE FORECAST WILL TREND MORE
TOWARDS THE ECMWF AND MAINTAIN LOW CHANCE POPS THROUGH THE REST OF
THE FORECAST.

BAIN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    72  66  75  62  74 / 100 100  60  70  60
WACO                74  66  74  67  76 / 100 100  70  70  60
PARIS               70  64  70  64  70 /  80 100  80  70  70
DENTON              68  66  74  61  73 / 100 100  60  60  60
MCKINNEY            69  66  73  64  73 / 100 100  70  70  60
DALLAS              72  67  75  63  74 / 100 100  70  70  60
TERRELL             71  66  73  64  73 / 100 100  80  70  60
CORSICANA           73  68  72  66  73 /  90 100  90  70  70
TEMPLE              75  65  73  66  75 / 100 100  80  70  60
MINERAL WELLS       70  57  73  60  75 / 100 100  50  60  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ092>094-102>105-
117>121-131>134-144>147-156>162-174-175.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115-
116-129-130-141>143.

FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
MORNING FOR TXZ095-106-107-122-123-135-148.

&&
Hazardous weather outlook, Apr 17, 7:22 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
722 AM CDT SUN APR 17 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
722 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL EXPAND FROM WEST TO EAST ACROSS ACROSS ALL OF
NORTH AND CENTRAL TEXAS TODAY...AND CONTINUE OVERNIGHT TONIGHT.
HEAVY RAINFALL AND FLASH FLOODING IS THE PRIMARY THREAT...
PARTICULARLY ALONG AND ROUGHLY 75 MILES EITHER SIDE OF THE
INTERSTATE 35 CORRIDOR. SEVERAL INCHES OF RAIN MAY OCCUR IN THIS
REGION THROUGH TONIGHT...ENHANCING THE RISK OF FLOODED ROADWAYS.
WESTERN NORTH TEXAS WILL ALSO EXPERIENCE CONTINUED FLASH FLOODING
DUE TO RENEWED RAINFALL...IN ADDITION TO WHAT HAS ALREADY FALLEN
EARLY THIS MORNING.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING
ACROSS MOST OF NORTH AND CENTRAL TEXAS...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREAT. THE AREA OF GREATEST
CONCERN WILL BE ACROSS CENTRAL TEXAS THIS AFTERNOON...SOUTH OF A
COMANCHE...HILLSBORO...CENTERVILLE LINE WHERE INSTABILITY AND WIND
SHEAR WILL BE MAXIMIZED. IN THIS AREA...THERE WILL ALSO BE A SMALL
THREAT OF TORNADOES THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY IMPACT AREAS
ALONG AND EAST OF INTERSTATE 35 MONDAY MORNING...PROVIDING AN
ONGOING FLASH FLOOD THREAT. ELSEWHERE THERE WILL BE A CONTINUED
POTENTIAL FOR THUNDERSTORMS LATER MONDAY THROUGH TUESDAY. WITH
SATURATED SOILS...ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL MONDAY
AND TUESDAY WILL FACE A THREAT OF FLOODING.

RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW
THROUGH THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO
THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS.

BRADSHAW

In the hours before

Local storm report, Apr 17, 9:24 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
04/17/2016                   BOSQUE             TX   EMERGENCY MNGR

            SEVERAL CARS HAVE STALLED OUT IN DOWNTOWN CLIFTON DUE TO
            HIGH WATER.
Local storm report, Apr 17, 9:41 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0080 AM     FLASH FLOOD      6 W PERRIN              33.03N  98.17W
04/17/2016                   JACK               TX   EMERGENCY MNGR

            HIGHWAY 4 AT JACK/PALO PINTO CO LINE CLOSED DUE TO
            12-18" OF WATER OVER ROAD SURFACE.
Local storm report, Apr 17, 9:42 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      6 W PERRIN              33.03N  98.17W
04/17/2016                   JACK               TX   EMERGENCY MNGR

            HIGHWAY 4 AT JACK/PALO PINTO CO LINE CLOSED DUE TO
            12-18" OF WATER OVER ROAD SURFACE.
Local storm report, Apr 17, 9:44 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      VINEYARD                33.17N  97.98W
04/17/2016                   JACK               TX   EMERGENCY MNGR

            WATER OVER HIGHWAY 380 IN MULTIPLE SPOTS BETWEEN
            JACKSBORO AND RUNAWAY BAY.
Local storm report, Apr 17, 9:48 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
04/17/2016                   BOSQUE             TX   EMERGENCY MNGR

            FM 219 AT STATE HIGHWAY 6 CLODED DUE TO FLOODING NEAR
            CLIFTON.
Local storm report, Apr 17, 9:54 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     FLASH FLOOD      6 W CLIFTON             31.78N  97.68W
04/17/2016                   BOSQUE             TX   EMERGENCY MNGR

            FM 219 CLOSED 6 MILES WEST OF CLIFTON DUE TO FLOODING

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:57 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young63 min
Apr 16, 11:55 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 17, 12:01 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto44 min
Apr 17, 12:54 AM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 17, 12:58 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Apr 17, 1:39 AM CDTSpecial Weather StatementFWDYoung36 min
Apr 17, 1:59 AM CDTAreal Flood AdvisoryFWDYoung2 hr
Apr 17, 2:02 AM CDTAreal Flood AdvisoryFWDStephens118 min
Apr 17, 2:32 AM CDTFlash Flood WarningFWDJack, Palo Pinto, Stephens, Young6 hr
Apr 17, 2:53 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Apr 17, 3:14 AM CDTSpecial Weather StatementFWDJack31 min
Apr 17, 3:40 AM CDTSpecial Weather StatementFWDMontague, Wise50 min
Apr 17, 3:46 AM CDTRiver Flood WarningFWDWise14 days
Apr 17, 4:12 AM CDTSpecial Weather StatementFWDPalo Pinto48 min
Apr 17, 4:23 AM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 17, 4:34 AM CDTSpecial Weather StatementFWDCooke56 min
Apr 17, 5:02 AM CDTAreal Flood AdvisoryFWDErath, Hood, Palo Pinto, Parker3 hr
Apr 17, 5:02 AM CDTSpecial Weather StatementFWDErath43 min
Apr 17, 5:35 AM CDTRiver Flood WarningFWDParker3 days
Apr 17, 5:41 AM CDTFlash Flood WarningFWDErath, Palo Pinto3 hr
Apr 17, 5:51 AM CDTSpecial Weather StatementFWDErath24 min
Apr 17, 6:14 AM CDTSpecial Weather StatementFWDErath46 min
Apr 17, 6:25 AM CDTSpecial Weather StatementFWDGrayson50 min
Apr 17, 6:37 AM CDTSpecial Weather StatementFWDLampasas, Mills53 min
Apr 17, 7:14 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
Apr 17, 7:27 AM CDTTornado WarningFWDCoryell, Hamilton, Lampasas, Mills33 min
Apr 17, 7:51 AM CDTTornado WarningFWDHamilton, Mills24 min
Apr 17, 8:15 AM CDTTornado WarningFWDHamilton, Mills30 min
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt61 hr
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt, Rockwall54 hr
Apr 17, 8:29 AM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 8:40 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLimestone66 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLeon, Robertson8 days
Apr 17, 9:18 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton4 hr
Apr 17, 9:39 AM CDTRiver Flood WarningFWDJack6 days
Apr 17, 9:40 AM CDTFlash Flood WarningFWDEllis, Hill3 hr
Apr 17, 9:41 AM CDTRiver Flood WarningFWDDelta, Hopkins42 hr
Apr 17, 10:38 AM CDTRiver Flood WarningFWDDenton64 hr
Apr 17, 10:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 11:16 AM CDTFlash Flood WarningFWDJohnson119 min
Apr 17, 11:22 AM CDTFlash Flood WarningFWDEllis, Hill, McLennan, Navarro2 hr
Apr 17, 11:28 AM CDTAreal Flood WarningFWDJack, Palo Pinto6 hr
Apr 17, 11:32 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 17, 11:43 AM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant4 hr
Apr 17, 12:08 PM CDTRiver Flood WarningFWDBosque21 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDCollin57 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDNavarro5 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDDallas15 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDHenderson, Navarro20 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDAnderson, Freestone, Leon22 days
Apr 17, 12:20 PM CDTFlash Flood WarningFWDBell, Coryell115 min
Apr 17, 12:44 PM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson9 hr
Apr 17, 1:06 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam3 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam4 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDCoryell22 hr
Apr 17, 4:19 PM CDTSpecial Weather StatementFWDYoung26 min
Apr 17, 4:56 PM CDTFlash Flood WarningFWDBell5 hr
Apr 17, 5:29 PM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 6:39 PM CDTFlash Flood WarningFWDLimestone3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.